# SDR AALA20100817TUL06

- Difficulty date: August 17, 2010
- Submitted: August 19, 2010
- Operation: Air carrier
- Aircraft: N555AN
- Make and model: Doug DC-9-82
- Aircraft serial: 53085
- Aircraft time: 57,023 hours, 29,165 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Mount
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G2 GALLEY MOUNT FORWARD OF NUMBER 6 SEAT TRACK CORRODED.  REMOVED AND REPLACED G2 GALLEY MOUNT.
